MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, an 840 ventilator had a battery issue.Information about patient involvement was not provided.The service engineer (se) evaluated the ventilator and verified the customer reported issue.The se replaced the battery and unit passed all testing and operates within the manufacturing specifications.
 
Additional Manufacturer Narrative
Service engineer reported that the 840 vent failed the battery test during est.The ventilator was not in use on a patient at the time the malfunction occurred.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6444875
Report Number8020893-2017-05465
Device Sequence Number1502910
Product Code CBK
UDI-Device Identifier10884521077218
UDI-Public10884521077218
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number4-840220NISC-EN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2017
Supplement Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1